BibTeX record journals/tamm/StrubleG08

download as .bib file

@article{DBLP:journals/tamm/StrubleG08,
  author    = {Raimond Struble and
               Jean{-}Pierre Grivaux},
  title     = {A Myth About Infinite Products: 11257},
  journal   = {The American Mathematical Monthly},
  volume    = {115},
  number    = {3},
  pages     = {269},
  year      = {2008},
  url       = {http://www.jstor.org/stable/27642466},
  timestamp = {Thu, 07 Mar 2013 11:13:45 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/tamm/StrubleG08},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics